# SDR RAIA00409018

- Difficulty date: September 17, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 13,815 hours, 14,009 cycles
- System (JASC): 5270 · Door Warning System
- Part: Spring
- Part number: 1205044700
- Part serial: NA
- Condition: Failed
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MSY - BAGGAGE DOOR OPEN LIGHT WILL GO OUT.  BAG DOOR DOES NOT SECURE.  MAINTENANCE REMOVED AND REPLACED DOOR VENT DOOR SPRING.
